Delay in period

Patient : Last month i took levonelle 1500 morning after pill Two weeks later i got my period everything was fine this month around three weeks ago I had to take it again at this stage of my cycle i was on day 7 or i had some bleeding on day 45 after taking levonelle i had my last period 4 weeks ago know that pill can mess up menstrual cycle,could i be pregnant? didnt have intercourse with my boyfriend i was on top of him but didnt want to take anychances just in case cause we were rubbing off each other
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have had earaches for several months. I went to a specialist who checked me out and said it was nothing serious. I ...

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: I am a 48 yr old Caucasian female, I have been diagnosed with Narcolepsy and Basilar Artery Migraine disorders. I hav...

Q: HRT. How can I start

Q: I have a small reddish spot on my breast and an area of dimpled skin.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews